# SDR UIEA2021071901591

- Difficulty date: July 17, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- System (JASC): 4960 · APU Controls
- Part: Warning Message
- Condition: False Activation
- Location: Apu Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON MX ARRIVAL TO FD, FOUND APU BAT CHG STATUS MSG(  APU TURNED OFF BY INBOUND CREW. RESTARTED APU + FOLLOWED FAULT TREE 49-11-FT-958. APU OPS NORMAL, MSG CLEARED.  )
